# SDR 96ZZZX6010

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8285Y
- Make and model: Piper PA-28-181
- Aircraft serial: 288190023
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Wing Walk Panel
- Part time: 6,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE 100 HR INSPECTION REVEALED MULTIPLE CRACKS ON THE BOTTOM OF THE FWD WING WALK PANEL.  THESE CRACKS ARE FOUND AT THE INBD AND OTBD ENDS OF THE CORRUGATIONS STAMPED IN THE PANEL.  THESE ARE QUITE DIFFICULT TO INSPECT VISUALLY, HOWEVER, USING YOUR HANDS, THE CRACKS CAN USUALLY BE FELT BY YOUR FINGERNAILS CATCHING ON THE EDGE OF THE CRACKS.  SUBMITTER STATED THIS IS THE 6TH SUCH AIRCRAFT FOUND WITH THIS PROBLEM.  ALL AIRCRAFT WERE USED IN FLIGHT TRAINING AND HAD APPROX 5,000 HRS TTIS.  SIMILAR CRACKS WERE ALSO FOUND IN THE AFT WING WALK PANEL.
